On a Finsler space with $(\alpha , \beta )$-metric and certain metrical non-linear connection
Commun. Korean Math. Soc. 2006 Vol. 21, No. 1, 177-183
Printed March 1, 2006
Hong-Suh Park, Ha-Yong Park, Byung-Doo Kim
, Kyungil University, Kyungil University
Abstract : The purpose of this paper is to introduce an $L$-metrical non-linear connection $N^{*i}_j$ and investigate a conformal change in the Finsler space with $(\alpha ,\beta )$-metric. The $(v)h$-torsion and $(v)hv$-torsion in the Finsler space with $L$-metrical connection $F\Gamma ^{*}$ are obtained. The conformal invariant connection and conformal invariant curvature are found in the above Finsler space.
Keywords : Finsler space, $(\alpha, \beta )$-metric, $L$-metrical non-linear connection, $(v)h$-torsion, $(v)hv$-torsion, conformal invariant
MSC numbers : 53B40
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd